EconPapers    
Economics at your fingertips  
 

Further Refinements of Jensen’s Type Inequalities for the Function Defined on the Rectangle

M. Adil Khan, G. Ali Khan, T. Ali, T. Batbold and A. Kiliçman

Abstract and Applied Analysis, 2013, vol. 2013, 1-8

Abstract:

We give refinement of Jensen’s type inequalities given by Bakula and Pečarić (2006) for the co-ordinate convex function. Also we establish improvement of Jensen’s inequality for the convex function of two variables.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/214123.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/214123.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:214123

DOI: 10.1155/2013/214123

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:214123